Management for lumps following Restylane injections into the lips
Thank you for sharing your question. If you still have bumps following treatment with Restylane, see your injecting doctor for advice. You might require Hyaluronidase injections to dissolve the material.
Bump from Fillers
I would return to your treating physician for Vitrase to dissolve the fillers in your lips. Please keep us posted. Best, Dr. Green
Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
If you have lumps they should be reversed and another technique or filler used to give more soft improvement. Best, Dr. Emer.
the type of filler you used likely will be gone within a year, but it's a bit variable. If you have lumps that you do not like you should follow with your phyiscian, as their is a reversing agent, hylauonidase, that is easily employed to help diminish the amount of filler, and dissolve unwanted filler "lumps".
There are a number of possibilities but the most likely is persistent Restylane in the area and it was not injected smoothly. it will go away but it may be another few months. Since you have had hyaluronidase twice I would not get it again. wait until it all goes away and it will and then see a board certified dermatologist or plastic surgeon if you want it done again
Restylane lumps in lips
I'm sorry to hear you've been dealing with lumpy lips for 8 months. Typically by now the restylane should have fully resorbed and your lips returned to their original shape and feel. My guess is you may have some scar tissue that resulted from the injections. I suggest just massaging the lips daily and allowing more time to pass. Once they've settle a little more, then if you want fuller lips, I suggest talking to your plastic surgeon about lip implants. They're permanent and won't give you the lumps you get from injections of filler. That may be the best alternative for you. Good luck!
Swelling (late) from Fillers
There are a few possibilities but ask your injector to
consider the following: Persitent brusing and swelling from the injections
itself, persistent filler material, inflammatory nodules, granulomas and
possible infection as a cause. Need an opinion from an expert injector. I would
suggest to them consider injecting hyaluronidase or steroids into the area or
possible surgical consultation if it doesn't resolve after some time. Might be
worth starting an antibiotic to cover your basis but difficult to advice without
seeing the patient in person and knowing what was injected. If it is persistent
or you are worried, set up a follow up appointment with your dermatologist.